آمار

تعداد نشریات25
تعداد شماره‌ها468
تعداد مقالات4,833
تعداد مشاهده مقاله7,156,987
تعداد دریافت فایل اصل مقاله4,803,326
Ko lacz, A., Grzegorzewski, P.. (1398). Asymptotic algorithm for computing the sample variance of interval data. نشریه علمی دانشگاه سیستان و بلوچستان, 16(4), 83-96. doi: 10.22111/ijfs.2019.4783
A. Ko lacz; P. Grzegorzewski. "Asymptotic algorithm for computing the sample variance of interval data". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 4, 1398, 83-96. doi: 10.22111/ijfs.2019.4783
Ko lacz, A., Grzegorzewski, P.. (1398). 'Asymptotic algorithm for computing the sample variance of interval data', نشریه علمی دانشگاه سیستان و بلوچستان, 16(4), pp. 83-96. doi: 10.22111/ijfs.2019.4783
Ko lacz, A., Grzegorzewski, P.. Asymptotic algorithm for computing the sample variance of interval data. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(4): 83-96. doi: 10.22111/ijfs.2019.4783


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.